# SDR 2001UALA00565

- Difficulty date: April 20, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 40,641 hours, 21,330 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND FUSELAGE INTERCOSTAL CRACKED AT STA 278 BETWEEN STRINGER 14R HAT CHANNEL AT THE FORWARD INBOARD RADIUS.  REPLACED INTERCOSTAL AND STRINGER CLIP.  MAJOR REPAIR ACCOMPLISHED.
